ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об одном вариационном уравнении нелинейной теории ползучести

Задоян, М. А. (1958) Об одном вариационном уравнении нелинейной теории ползучести. ՀՍՍՌ ԳԱ Զեկույցներ, 27 (5). pp. 277-282.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1415Kb

Item Type:Article
Additional Information:Ոչ-գծային սողքի տեսության մի փոփոխակային հավասարման մասին։
Uncontrolled Keywords:Զադոյան Մ. Ա.
Subjects:Q Science > QC Physics
ID Code:1395
Deposited By:NAS Reports
Deposited On:29 Sep 2011 13:17
Last Modified:13 Mar 2014 08:23

Repository Staff Only: item control page